MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - LONG NAIL KIT R1.5, TI, LEFT D11X340MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA3 - LONG NAIL KIT R1.5, TI, LEFT D11X340MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 35251340S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the set screws from the gamma nail kit did not hold in the nail.Afterwards, a separately packaged set screw was opened, but this one also did not hold in the nail.Subsequently, a new nail was implanted, and the set screw that came with this nail worked as intended.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The device inspection revealed the following: the received nail overall appeared to be free from any major damage externally.However, internally the threads from where the set screw is placed in were damaged right at the beginning.Since the threads of both the nail & the set screw were majorly deformed, the issue could be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on available information, the root cause of issue is deemed to be user related.The cross threading between the screw is indicative of the fact that the screw wasn¿t aligned properly with the threads in the nail, leading impaired insertion.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA3 - LONG NAIL KIT R1.5, TI, LEFT D11X340MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23989677
Report Number0008031020-2026-00012
Device Sequence Number18774387
Product Code HSB
UDI-Device Identifier07613252274278
UDI-Public(01)07613252274278(17)280630(10)K15F1F2
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35251340S
Device Lot NumberK15F1F2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown